# SDR AALA202512174228

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 22,170 hours, 6,179 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 20 CEILING EMERGENCY LIGHT INOPERATIVE. MAINTENANCE CONFIRMED FAULT, FOUND WIRES IN WRONG POSITION, CORRECTLY POSITIONED THE WIRES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER ESPM 20-40-00 AND AWM 33-51-02.
